MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 14.5MM PROTECTION SLV STRAIGHT FOR 12MM-13MM NAILS; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 14.5MM PROTECTION SLV STRAIGHT FOR 12MM-13MM NAILS; NAIL, FIXATION, BONE
Model Number 03.010.436
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Part returned.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.A review of the device history records has been requested and is currently pending completion.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure, the suprapatellar sleeve seems to be defective, would not fit into the protection sleeve.Another set was grabbed on the shelf and the inner sleeve would fit just fine through the new sleeve.There was a surgical delay of five minutes.It is unknown if the procedure was successfully completed.No patient consequence.This complaint involves one (1) devices.This report is for one (1) 14.5mm protection slv straight for 12mm-13mm nails.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h11: g4.Pma/ 510(k) correction if additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.G4.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summar.Please note investigation will be done on both image and actual device.Investigation flow: device interaction/functional photo review: the instrument(s) was not returned, and the investigation will be completed based on the supplied image(s) received through mar 04, 2021.The image(s) was reviewed, and the complaint condition(s) of device interaction was not confirmed as the images provided do not show any issues that would prevent the device from functioning as intended.Visual inspection: upon visual inspection no damage was noted on the instrument that would contribute to the complaint condition.Functional test : the functional test was failed to perform on the returned device as the mating device (wire guide/2 holes 14.5/3.2mm for suprapatellar, part number 03.010.434) was not returned.Document/specification review: based on the review of the above drawings, no design issues contributing to relevant complaint condition were identified.Investigation conclusion: there is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot: part number:03.010.436, synthes lot number: h146910, supplier lot number: n/a, release to warehouse date: jun 14, 2017, expiration date: n/a, supplier: (b)(4).Nc #nr0071282 was generated during production for part fails transparency check, measured above spec limit.Part was returned to vendor.Relevance to complaint condition cannot be determined until the product is returned for investigation.Device history review: review of the device history record showed that there are potential issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
14.5MM PROTECTION SLV STRAIGHT FOR 12MM-13MM NAILS
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11463766
Report Number2939274-2021-01288
Device Sequence Number11667335
Product Code JDS
UDI-Device Identifier10886982068774
UDI-Public(01)10886982068774
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.436
Device Catalogue Number03.010.436
Device Lot NumberH146910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer03/12/2021
03/16/2021
04/08/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date03/12/2021
04/05/2021
04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
14.5MM PROTECTION SLV STRAIGHT FOR 12MM-13MM NAILS; WIRE GUIDE/2 HOLES 14.5/3.2MM FOR SUPRAPATELLAR